# SDR N3XR2019040500002

- Difficulty date: April 4, 2019
- Submitted: April 5, 2019
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station N3XR816N
- Aircraft: N475ER
- Make and model: Cessna 172S
- Aircraft serial: 172S12248
- Aircraft time: 86 hours
- Engine: Lyc IO360L2A
- Engine time: 86 hours
- System (JASC): 8510 · Reciprocating Engine Front Section
- Part: Plug
- Part number: STD1211
- Condition: Leaking
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING A 100 HR INSPECTION, OIL WAS FOUND LEAKING FROM THE CRANKSHAFT EXPANSION PLUG P/N-STD-1211. THE PLUG WAS REPLACED.
